# SDR CALA0000167

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUBFLOOR SKIN AT G-2 GALLEY ALIGNMENT PIN HOLE, STA 218, RBL 6, CORRODED.  THE SUB FLOOR SKIN WAS REMOVED AND A FILLER AND DOUBLER REPAIR WAS INSTALLED IAW SRM 53-01, FIGURE 2 AND 51-10-03.
